UK Seroxat litigation and withdrawal – breaking news

There are some interesting posts over at Seroxat Sufferers, regarding the UK Seroxat High Court case.

Bob Fiddaman writes:

It would appear, through my blog statistics, that Addleshaw Goddard, GlaxoSmithKline’s lawyers, just can’t keep off my blog. Fleet street, it would seem, are also taking an interest.

Good.

Here’s some documents for you all to browse.

Here is a PDF that I sent to the MHRA some years ago. It is patients speaking out because they believe the have been affected by severe Seroxat withdrawal. The MHRA did nothing about it. DOWNLOAD

Here is a 74 page document that GlaxoSmithKline previously sealed. The British press should read through it, the revelations are startling to say the least. – DOWNLOAD

The most interesting, and one that Addleshaw Goddard should find interesting, is this one. A nice internal document from GSK that proudly boasts, “ALL SSRi’s ARE NOT THE SAME.” – DOWNLOAD

If any of the above haven’t convinced you, then maybe the following will? It’s another internal document from GSK – This time playing down the withdrawal issues assoociated with Seroxat. – DOWNLOAD

A second post details Glaxo’s fraud regarding Seroxat withdrawal symptoms. This from a Glaxo internal memo:

‘Discontinuation symptoms’ is the preferred term for describing symptoms which may occur when an SSRi is discontinued.

Terminology such as ‘withdrawal symptoms’ should be avoided as it implies dependence.

I suggest you visit Seroxat Sufferers and have a good look around the site!

One Response to “UK Seroxat litigation and withdrawal – breaking news”

  1. deborah causer Says:

    i am a seroxat addict .i have been on it for years .i have tried a number
    of times to come off the drug ,but to no avail .in 2000 i reduce the seroxat by 2.5mgs which caused me to have major convulsions .later i had a MIR
    scan nothing abnormal was found .i told the doctors and the medical
    consultants that it seroxat withdrawal that caused me major convulsions
    ,they told me this is not possible . BUT THEY ARE WRONG> at present i am
    taking 5mg which has taken me 10 years and i am suffering from terrible withdrawals.


Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: